MathSciNet Relay Station
MathSciNet bibliographic data
MR1674113 53A10 (53C24)
Pérez, Joaquín A rigidity theorem for periodic minimal surfaces. Comm. Anal. Geom. 7 (1999), no. 1, 95–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement